# SDR DXTA2023061288450

- Difficulty date: June 12, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N381QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800097
- Aircraft time: 13,542 hours, 9,021 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

ONCE DESCENDING PRESSURIZATION WILL RAPIDLY SPIKE UP TO 1000FT/MIN THEN STABILIZE CAUSING DISCOMFORT FOR PASSENGERS. CONTINUING THE DESCENT PRESSURIZATION WILL SPORADICALLY INCREASE AND DECREASE BETWEEN 500FT/MIN.
